MathSciNet Relay Station
MathSciNet bibliographic data
MR944160 (89f:42022) 42C05 (41A21)
Prévost, Marc Stieltjes- and Geronimus-type polynomials. J. Comput. Appl. Math. 21 (1988), no. 2, 133–144.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement